# SDR USAAF97001

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 6224298001
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 872 - TRI-CLT - EN ROUTE TO CLT, BOTH ILW WERE UNRELIABLE AS WELL AS BOTH VOR NAVS.  WEATHER HAD DETERIORATED IN CLT SO CREW DECIDED TO RETURN TO TRI.  FLIGHT LANDED AT TRI WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 HSI, LEFT AND RIGHT NAV RECEIVERS, AND LEFT AND RIGHT NAV CONTROL HEADS.  (M)
